# SDR QMLA2022012420007

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N115GH
- Make and model: Agusta A109E
- Aircraft serial: 11115
- Aircraft time: 3,269 hours, 9,295 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 109090040202AND2
- Part serial: 8465884390
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN AIRCRAFT CABIN. UPON INSPECTION, FOUND FUEL SEEPING THOUGH CELL WALL MATERIAL OF BOTH LOWER FUEL CELLS.
